{"title":"Fludrex","description":"\u003cp\u003eBuy Fludrex online at Chemist Warehouse and enjoy huge discounts across the entire range. Shop products online or instore today.\u003c\/p\u003e","products":[{"product_id":"fludrex-syrup-120ml","title":"Fludrex Syrup 120ml","description":"\u003cp\u003eFludrex Syrup 120ml provides fast and effective relief from cold and flu symptoms. It acts as a nasal decongestant and helps lower temperature while relieving pain and headache. Suitable for children aged 6-12 years, it contains Paracetamol, Pseudoephedrine HCl, and Chlorpheniramine Maleate.\u003c\/p\u003e\u003cp\u003e\u003cb\u003eKey Features\u003c\/b\u003e\u003c\/p\u003e\u003cul\u003e \u003cli\u003eFast effective relief from cold and flu\u003c\/li\u003e \u003cli\u003eNasal decongestant\u003c\/li\u003e \u003cli\u003eLowers temperature\u003c\/li\u003e \u003cli\u003eRelieves pain and headache\u003c\/li\u003e \u003c\/ul\u003e\u003cp\u003e\u003c\/p\u003e\u003cp\u003e\u003c\/p\u003e","brand":"Fludrex","offers":[{"title":"Default Title","offer_id":55789714637144,"sku":"7012344","price":10.5,"currency_code":"AED","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0902\/9143\/7912\/files\/1171_2FPRODUCT_IMAGE_2FDA01763502_2FIM15567997.jpg?v=1761314146"},{"product_id":"fludrex-24-tablets","title":"Fludrex 24 Tablets","description":"\u003cp\u003e\u003cspan\u003eFludrex tablets Active ingredients: Each tablet contains: Paracetamol 400 mg Pseudoephedrine HCl 30 mg, Caffeine anhydrous 32 mg Chlorpheniramine maleate 3 mg. Mode of Action: Paracetamol: based on the inhibition of prostaglandin biosynthesis. Pseudoephedrine: has direct and indirect sympathomimetic activity and is an effective upper respiratory decongestant. Chlorphenamine maleate: potent antihistamine (H1-antagonist). Caffeine: Caffeine is a central nervous system stimulant. Indications: FLUDREX is particularly effective against the symptoms of cold and flu. \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e• Relieving nasal congestion and rhinorrhea. \u003cbr\u003e\u003c\/span\u003e\u003cspan\u003e• Lowering temperature due to common cold \u0026amp; flu. \u003cbr\u003e\u003c\/span\u003e\u003cspan\u003e• Relieving pain and headache. Posology: Adults and children ≥ 12 years: one tablet 3 times daily (every 8 hours) Precautions: \u003cbr\u003e• Do not exceed the stated dose. Maximum dose 8 tablets in 24 hours. \u003cbr\u003e• Caution when used in children from 6-12 years, patients with diabetes, hypertension, hyperthyroidism and ischemic heart disease, in case of epilepsy, prostatic hypertrophy, urinary retention, glaucoma and hepatic diseases, and in patients with a history of peptic ulcer. \u003cbr\u003e\u003c\/span\u003e\u003c\/p\u003e","brand":"Fludrex","offers":[{"title":"Default Title","offer_id":58263718527320,"sku":"7012345","price":13.0,"currency_code":"AED","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0902\/9143\/7912\/files\/7012345.jpg?v=1787656123"}],"url":"https:\/\/www.chemistwarehouse.ae\/collections\/fludrex.oembed?page=2","provider":"Chemist Warehouse UAE","version":"1.0","type":"link"}